The Hypersimple-Free C.E. WTT Degrees Are Dense in the C.E. WTT Degrees

Notre Dame Journal of Formal Logic 47 (3):361-370 (2006)

Andrew Lewis
Graduate Theological Union
We show that in the c.e. weak truth table degrees if b < c then there is an a which contains no hypersimple set and b < a < c. We also show that for every w < c in the c.e. wtt degrees such that w is hypersimple, there is a hypersimple a such that w < a < c. On the other hand, we know that there are intervals which contain no hypersimple set
Keywords hypersimple   weak truth table degrees   density
Categories (categorize this paper)
DOI 10.1305/ndjfl/1163775443
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 39,545
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Wtt-Degrees and T-Degrees of R.E. Sets.Michael Stob - 1983 - Journal of Symbolic Logic 48 (4):921-930.
A Refinement of de Bruijn's Formal Language of Mathematics.Fairouz Kamareddine & Rob Nederpelt - 2004 - Journal of Logic, Language and Information 13 (3):287-340.
Embedding Lattices Into the Wtt-Degrees Below 0'.Rod Downey & Christine Haught - 1994 - Journal of Symbolic Logic 59 (4):1360-1382.
The Density of the Meet-Inaccessible R. E. Degrees.Zhang Qinglong - 1992 - Journal of Symbolic Logic 57 (2):585-596.
The Degrees of Conditional Problems.Su Gao - 1994 - Journal of Symbolic Logic 59 (1):166-181.
Bi-Isolation in the D.C.E. Degrees.Guohua Wu - 2004 - Journal of Symbolic Logic 69 (2):409 - 420.
Degrees of Monotone Complexity.William C. Calhoun - 2006 - Journal of Symbolic Logic 71 (4):1327 - 1341.
Maximal Contiguous Degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.
On the Structures Inside Truth-Table Degrees.Frank Stephan - 2001 - Journal of Symbolic Logic 66 (2):731-770.


Added to PP index

Total views
25 ( #304,990 of 2,325,487 )

Recent downloads (6 months)
8 ( #173,021 of 2,325,487 )

How can I increase my downloads?


My notes

Sign in to use this feature